Open Access
February, 1966 Generalized Polykays, an Extension of Simple Polykays and Bipolykays
Eugene Dayhoff
Ann. Math. Statist. 37(1): 226-241 (February, 1966). DOI: 10.1214/aoms/1177699612


In an earlier paper [1] the author presented a generalization of the second degree bipolykays of Hooke [2], defined for arbitrary balanced population structures, and showed the equivalence of these generalized polykays and the $\Sigma$ functions defined by Zyskind [7]. In this paper is presented a more general formalization of generalized symmetric means and polykays of arbitrary degree and some sampling properties of these. Utilizing the fact that the second degree generalized polykays are equivalent to the $\Sigma$'s, which are defined in terms of components of variation, an application to obtaining the variances of estimates components of variation is also presented.


Download Citation

Eugene Dayhoff. "Generalized Polykays, an Extension of Simple Polykays and Bipolykays." Ann. Math. Statist. 37 (1) 226 - 241, February, 1966.


Published: February, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0203.21303
MathSciNet: MR187309
Digital Object Identifier: 10.1214/aoms/1177699612

Rights: Copyright © 1966 Institute of Mathematical Statistics

Vol.37 • No. 1 • February, 1966
Back to Top